×

zbMATH — the first resource for mathematics

Propagation of analytic singularities for second order Dirichlet problems. III. (English) Zbl 0524.35032

MSC:
35J25 Boundary value problems for second-order elliptic equations
58J47 Propagation of singularities; initial value problems on manifolds
78A45 Diffraction, scattering
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Eskin G., Comm. P.D.E 1 (6) pp 521– (1976) · Zbl 0355.35053
[2] H[otilde]rmander L., C.P.A.M. 23 (6) pp 329– (1970)
[3] H[otilde]rmander L., An introduction to complex analysis in several variables (1973)
[4] H[otilde]rmander L., Acta Math 113 pp 89– (1965) · Zbl 0158.11002
[5] Kataoka K., a theorem on regularity of diffractive operators
[6] Melin A., Springer Lecture Notes in Mathematics 459 pp 121–
[7] Melrose R., Duke Math 42 (4) pp 605– (1975) · Zbl 0368.35055
[8] Melrose R., Tr. Vsesoyuzn. matem. s’ezda 15 (1977)
[9] Mizohata S., J. Math. Kyoto Univ 1 (4) pp 271– (1962)
[10] Sato M., Springer Lecture Notes in Mathematics 287 (4)
[11] Schapira, P. 1977.Propagation at the boundary and reflection of analytic singularities of solutions of linear partial differential equations I, Vol. 12, 441–453. R.I.M.S., Kyoto Univ. · Zbl 0378.35065
[12] Schapira P., Propagation au bord et rèflexion des singularitiès analytiques des solutions des equations aux deriveès partielles II 9 (1976)
[13] Rauch J., Indiana Univ. Math. J., to appear
[14] Sjōstrand J., Coram. P.D.E 5 (1) pp 41– (1980) · Zbl 0458.35026
[15] Sjōstrand J., Comm. P.D.E 5 (2) pp 187– (1980) · Zbl 0534.35030
[16] Taylor M., C.P.A.M 29 (1) pp 1– (1976)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.